I'm keeping a diary on Madopar.
Madopar contains benserazide hydrochloride/levodopa.
I have been on it two months. I take 3 x 25mg/100mg caps per day. It takes time to adjust so I'm told. I can be reassessed at anytime if I want. At the moment I am staying with it. If you look on the net there's a list of side effects as long as your arm. These are my main ones...........
My shoulders ache a lot.
Fuzzy head at the start, not as bad now.
Dry patches of skin.....E45 cream used.
Tired/lethargic.....way off my normal persona.
Forgetful. It is said to cause confusion, but I just find I forget words easily when talking.
My left arm is very restricted, my left leg shakes badly and I walk funny (eat your heart out Charlie Cairoli) This has not improved. I have lost the jitters at night which were awful. I also seem to do some things at 33 and a third rpm, instead of 45 rpm. A bit like slow motion without the replay.
In general I am much the same as before with a few added problems. As you rightly say we are all different. So you can't take this as the norm. I just hope it slows my PD down.
I don't drive on the advice of my consultant. In all honesty I didn't feel safe anyway. PD in my case is compounded by other work related damage.
One thing I have found is the specialist nurse I was allocated is brilliant.
I am amazed how many symptoms are the same as others........ie turning over in bed is very awkward. I wait to see in Feb what they make of my diary. Until then I am putting on hold my ambition to be an astronaut.